MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE 12C PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE 12C PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 101345
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lead was not returned to saluda for analysis.The root cause of the reported event cannot be definitively determined due to insufficient information.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "breakage of the lead, or malfunction or failure of other system components, which may result in undesirable changes or loss of stimulation and the patient may require surgery (including revision, explant, and replacement) as a result.¿ the medwatch report was provided without information for section a and section e.Device details were not provided, d1 - evoke 12c percutaneous lead kit - 60cm (us) and d4 ¿ 101345 have been used as placeholders.Required fields may be unpopulated because the information is unavailable and additional information cannot be obtained as the initial reporter elected not to be identified.
 
Event or Problem Description
It was reported in medwatch: mw5177282, that a patient implanted with an evoke spinal cord stimulation (scs) system underwent a revision procedure during which the saluda lead was removed because it was assessed as defective.

Brand Name
EVOKE 12C PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key23630357
Report Number3021836309-2025-00342
Device Sequence Number9290630
Product Code LGW
UDI-Device Identifier09352307000087
UDI-Public09352307000087
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number101345
Device Catalogue Number3008
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown